If you are a man, just stop reading now. You won't enjoy it and there is no reason to go further.
I haven't taken Midol since I was a teenager. Honestly, I'd probably forgotten it existed. But, as of late, my ... (what's a good word here???) ... dot (my friend says she calls it a dot instead of a period so the guys won't know what she's talking about, so... my dot) has been causing me a LOT of issues. I've been to the doctor and will have a "procedure" when school goes back, but until then, I just have to "deal with it."
This month's dot was especially painful in my back for some reason. It has hurt so badly that I can hardly bend over, walk, etc. So tonight, while I was out at Target, I saw it ... right there on the shelf ... MIDOL. And I decided it was time to break it back out.
Interesting thing. As a teen, I never read the label about what was in it -- who cares when you are a teen, right? But tonight I read the label and was SHOCKED to see it is acetaminophen, CAFFEINE, and a diuretic. The first and last ingredient aren't so surprising, but the middle one -- CAFFEINE, was. Why caffeine? Any suggestions? I might just have to google this one and do some research.
I will report that it has eased my back pain and created the most unusual side effect (I took it around 9 p.m.) -- I'm SLEEPY. Now, as of late, I'm NEVER sleepy (well, except during the middle of the day). I'm up until 1 or 2 in the morning unable to sleep. Now, it's 10:15 and I'm ready to fall out. Interesting.
Thought you all might like to know that Midol is still out there and working hard for all of us with problematic dots. AND, it's bonus -- it makes you sleepy!!
*** UPDATE ***
Googled caffeine, periods and MIDOL and on the Midol website FAQS it states, "caffeine is added to MIDOL Complete to help fight fatigue and act as a diuretic."
Hmmmm.... interesting because in many other places I read that caffeine actually makes menstrual cramping worse.